MathSciNet Relay Station
MathSciNet bibliographic data
MR1440933 32H02 (32C16 32F25)
Baouendi, M. S.; Ebenfelt, P.; Rothschild, L. P. Algebraicity of holomorphic mappings between real algebraic sets in ${\bf C}^n$. Acta Math. 177 (1996), no. 2, 225–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement